Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Question on Invariant Subspaces of Bergman Spaces

Hari Bercovici
Proceedings of the American Mathematical Society
Vol. 103, No. 3 (Jul., 1988), pp. 759-760
DOI: 10.2307/2046848
Stable URL: http://www.jstor.org/stable/2046848
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We answer a question raised by Axler and Bourdon [1] concerning the classification of finite-codimensional invariant subspaces of Bergman spaces.

Page Thumbnails

  • Thumbnail: Page 
759
    759
  • Thumbnail: Page 
760
    760